On the asymptotic expansions of products related to the Wallis, Weierstrass, and Wilf formulas

Chao-Ping Chen, Richard B. Paris

Research output: Contribution to journalArticle

20 Downloads (Pure)
Original languageEnglish
Pages (from-to)30-39
Number of pages10
JournalApplied Mathematics and Computation
Volume293
Early online date24 Aug 2016
DOIs
Publication statusPublished - 15 Jan 2017

Cite this

@article{c88f29383f5d4cb8bfe8462278cf7fcd,
title = "On the asymptotic expansions of products related to the Wallis, Weierstrass, and Wilf formulas",
author = "Chao-Ping Chen and Paris, {Richard B.}",
year = "2017",
month = "1",
day = "15",
doi = "10.1016/j.amc.2016.08.003",
language = "English",
volume = "293",
pages = "30--39",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",
publisher = "Elsevier Inc.",

}

On the asymptotic expansions of products related to the Wallis, Weierstrass, and Wilf formulas. / Chen, Chao-Ping; Paris, Richard B.

In: Applied Mathematics and Computation, Vol. 293, 15.01.2017, p. 30-39.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the asymptotic expansions of products related to the Wallis, Weierstrass, and Wilf formulas

AU - Chen, Chao-Ping

AU - Paris, Richard B.

PY - 2017/1/15

Y1 - 2017/1/15

U2 - 10.1016/j.amc.2016.08.003

DO - 10.1016/j.amc.2016.08.003

M3 - Article

VL - 293

SP - 30

EP - 39

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

ER -